Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completely bounded maps on $ C\sp{\ast} $-algebras and invariant operator ranges


Author: Vern I. Paulsen
Journal: Proc. Amer. Math. Soc. 86 (1982), 91-96
MSC: Primary 46L05; Secondary 47A15
MathSciNet review: 663874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof that every completely bounded map from a $ {C^* }$-algebra into $ \mathcal{L}(\mathcal{H})$ lies in the linear span of the completely positive maps. In addition, we obtain an equivalent reformulation of the invariant operator range problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47A15

Retrieve articles in all journals with MSC: 46L05, 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663874-4
PII: S 0002-9939(1982)0663874-4
Article copyright: © Copyright 1982 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia